# SDR DALA2024051705319

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Arm
- Part number: UNKNOWN
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 IN REF TO AMDS 5211-6001-1L: DURING SERVICE PASSENGER DOOR 1L, WEAR ON LOWER HINGE ARM WAS FOUND. CORRECTIVE ACTION: SUMMARY OF NRC 00578: LOWER HINGE ARM OF PASSENGER DOOR 1L WAS REPAIRED PER PRI 617805-14 REV 1 AND ER/A 617805-14 REV. ORIG SECTION I: PERMANENT REPAIR. (0345971)
